Alert archive / Missouri / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 104, NWS Kansas City, MO

September 3, 2012Clay County, Clinton County, Platte County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Sep 3, 2012, 10:28 PM CDT for Clay County, Clinton County, Platte County, Missouri. It was in force for 32 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 3, 2012, 10:28 PM CDT (03:28 UTC)
Expired
Sep 3, 2012, 11:00 PM CDT
In force
32 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clay County, MO, Clinton County, MO, Platte County, MO

The radar

The Pleasant Hill radar (KEAX), 52 km from the middle of the area, began a volume at 03:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 3, 10:37 PM CDTTSTM WND GST 60Kci Airport, MO
Sep 3, 10:50 PM CDTTSTM WND DMG1 Wsw Weatherby Lake, MOTREES DOWN PARTIALLY BLOCKING THE ROADWAY ON HWY 45 BETWEEN I435 EAST TO NATIONALS GOLF COURSE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 3.5 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2012-09-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3277 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2012-09-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3277 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
1841 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
190 m²/s²
Significant tornado parameter
0.4
Supercell composite
14.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

351 
WUUS53 KEAX 040328
SVREAX
MOC047-049-165-040400-
/O.NEW.KEAX.SV.W.0104.120904T0328Z-120904T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1028 PM CDT MON SEP 3 2012

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLAY COUNTY IN WEST CENTRAL MISSOURI...
  SOUTHERN CLINTON COUNTY IN NORTHWEST MISSOURI...
  EASTERN PLATTE COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 1100 PM CDT

* AT 1027 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
  LINE EXTENDING FROM PLATTSBURG TO SMITHVILLE TO PARKVILLE...AND
  MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...MINOR TREE DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER
           BROKEN.

* LOCATIONS IMPACTED INCLUDE...
  GLADSTONE...KEARNEY...CLAYCOMO...LIBERTY...EXCELSIOR SPRINGS...
  PLATTE WOODS...LAKE WAUKOMIS...HOUSTON LAKE...OAKVIEW...
  NORTHMOOR...HOLT...PLEASANT VALLEY...GLENAIRE...MISSOURI CITY...
  OAKWOOD PARK...OAKWOOD...OAKS...RANDOLPH...BIRMINGHAM AND MOSBY.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-35 BETWEEN MILE MARKERS 8 AND 38.
  I-435 LOOP FROM MILE MARKERS 24 TO 26...33 TO 55.
  I-29 BETWEEN MILE MARKERS 1 AND 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3936 9469 3954 9460 3954 9422 3925 9422
      3923 9425 3923 9430 3919 9433 3917 9437
      3919 9439 3920 9441 3916 9441 3912 9445
      3915 9448 3915 9452 3926 9480
TIME...MOT...LOC 0328Z 286DEG 27KT 3952 9445 3933 9455
          3920 9469

HAIL...<.75IN
WIND...60 MPH

$$

BOOKBINDER
2 follow-up statements
250 
WWUS53 KEAX 040340
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1040 PM CDT MON SEP 3 2012

MOC047-049-165-040400-
/O.CON.KEAX.SV.W.0104.000000T0000Z-120904T0400Z/
CLAY MO-CLINTON MO-PLATTE MO-
1040 PM CDT MON SEP 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
PLATTE...SOUTHERN CLINTON AND CLAY COUNTIES UNTIL 1100 PM CDT...

AT 1037 PM CDT...A 60 MPH WIND GUST WAS MEASURED AT KANSAS CITY 
INTERNATIONAL AIRPORT. THE LEADING EDGE OF A LINE OF SEVERE 
THUNDERSTORMS WAS LOCATED ALONG A LINE EXTENDING FROM HOLT TO 
LIBERTY TO NORTHMOOR...AND MOVING EAST AT 30 MPH. HOWEVER...DAMAGING 
WINDS ASSOCIATED WITH THESE STORMS CONTINUE WELL BEHIND THE LEADING 
EDGE AND MAY PERSIST FOR 15 TO 20 MINUTES.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...MINOR TREE DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER
         BROKEN.

LOCATIONS IMPACTED INCLUDE...
SMITHVILLE...FERRELVIEW...KEARNEY...CLAYCOMO...LIBERTY...
EXCELSIOR SPRINGS...HOLT...PLEASANT VALLEY...GLENAIRE...
MISSOURI CITY...RANDOLPH...MOSBY...BIRMINGHAM AND PRATHERSVILLE.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-35 BETWEEN MILE MARKERS 8 AND 38.
  I-435 LOOP FROM MILE MARKERS 24 TO 26...33 TO 55.
  I-29 BETWEEN MILE MARKERS 1 AND 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3936 9469 3954 9460 3954 9422 3925 9422
      3923 9425 3923 9430 3919 9433 3917 9437
      3919 9439 3920 9441 3916 9441 3912 9445
      3915 9448 3915 9452 3926 9480
TIME...MOT...LOC 0339Z 286DEG 27KT 3950 9435 3930 9442
          3918 9459

HAIL...<.75IN
WIND...60 MPH

$$

BOOKBINDER
689 
WWUS53 KEAX 040402
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1102 PM CDT MON SEP 3 2012

MOC047-049-165-040410-
/O.EXP.KEAX.SV.W.0104.000000T0000Z-120904T0400Z/
CLAY MO-CLINTON MO-PLATTE MO-
1102 PM CDT MON SEP 3 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PLATTE...SOUTHERN
CLINTON AND CLAY COUNTIES HAS BEEN REISSUED...

THE STORM HAS MOVED INTO NORTHEAST CLAY CLOUNTY AND A SEVERE 
THUNDERSTORM WARNING HAS BEEN REISSUED FOR THIS AREA.

FOR SOUTHERN CLINTON...THE REST OF CLAY...AS WELL AS PLATTE 
COUNTY...STRONG THUNDERSTORMS WILL PERSIST THROUGH MIDNIGHT. THESE 
STORMS WILL PRODUCE TORRENTIAL RAINFALL...SMALL HAIL AND FREQUENT 
WIND GUSTS TO 40 MPH. 

LAT...LON 3936 9469 3954 9460 3954 9422 3925 9422
      3923 9425 3923 9430 3919 9433 3917 9437
      3919 9439 3920 9441 3916 9441 3912 9445
      3915 9448 3915 9452 3926 9480
TIME...MOT...LOC 0340Z 286DEG 27KT 3950 9434 3930 9441
          3918 9458

$$

BOOKBINDER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 3, 7:45 PM CDT, 2 hours 43 minutes earlier.

Area forecast discussion, Sep 3, 7:45 PM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
745 PM CDT MON SEP 3 2012

.UPDATE...

Recent satellite imagery suggests the embedded mid level impulse
crossing through Nebraska/Kansas may be a bit more robust than
earlier anticipated. 00Z KTOP sounding shows that substantial
moistening in the 850-800mb layer has taken place over the past 12
hours with an appreciable increase in W/SW mid level flow in the
800-600mb layer averaging 25 knots. Despite the lack of robust
diurnally driven convection, elevated forcing for ascent looks more
than ample to drive an increase axis of convection from extreme SE
Nebraska southwest across northeast/east central Kansas early this
evening with MUCAPEs approaching 1000 J/kg. Precipitable water
values approaching 2" could yield some heavier rainfall rates, but
do not anticipate any concerns given the pulse/multi-cell nature to
the convection and an expected swift motion off to the northeast at
35-40 mph.

Have increased POPs over NE KS/NW MO this evening and further south
into MO after midnight assuming this activity gains some traction.
No strong/severe weather is expected. Aviation wise, will wait and
see if any lightning activity picks up before amending the TAFs, as
these elevated cells would otherwise provide VFR conditions with a
brief couple minute visibility reduction if a core crossed the
terminals.

Bookbinder

.DISCUSSION...

A rather hot and humid day across the region as temperatures have
climbed into the 90s in most locations.  The warmest airmass has
been confined across south central Kansas and Oklahoma where a
surface warm has formed just west of the CWA. Convergence along the
warm front has allowed a few isolated storms to develop. Given
building MLCAPE values approaching 1500-2000 J/KG in areas along and
west of the state line, couldn't rule out an isolated strong to
severe storm.

Concerns turn towards convective chances later tonight and through
Tuesday morning as shortwave energy crossing Colorado begins to
influence the airmass.  Moisture convergence on the nose of a
slightly increasing low level jet will begin to focus itself in
northeast Kansas and northern Missouri. Some uncertainty does
present itself with setup given meager moisture values and dry
airmass advecting in from the southwest.  However its possible that
activity that develops late this aftn and evening in convergence zone
under surface low near Salina to Topeka could sustain itself and
begin to propagate eastward into the overnight hours. Models remain
all over the place, and will continue to hold lower precipitation
chances.

Tuesday-Wednesday: Models have trended towards a dry forecast
through the daytime hours with temperatures warming significantly
over previous forecast.  Despite a fairly messy mid-level flow
pattern, low level moisture transport remains focused towards the
Western Plains, with soundings in the local area remaining capped
for much of the day.  850 mb temperatures in the mid-20s should
result in another day of middle 90s with a few upper 90s in southern
zones.

Another uncertain precipitation forecast.  With EML firmly
in place over the CWA best forcing for convection should remain
across western KS and central NE Tuesday afternoon along a cold front
pressing southeast. Convection developing along this boundary should
remain just west of the CWA as prevailing storm motion pushes
convection into Iowa. However will watch for the development of the
nocturnal LLJ which should provide enough support to develop
scattered convection over eastern KS and Missouri into Wednesday
night. Given the veered nature of the LLJ, current precipitation
chances are focused over the NW corner and then the southern zones.

The front will move through the area on Friday, albeit slower than
earlier projections.  This will result in a slight upwards tick in
temperatures over the southern zones. The best chance for convective
redevelopment appear to be focused over the Ozarks.

31

Medium Range (Thursday through Monday)...

Surface front will stall across the Ozarks on Thursday while
elevated boundary hangs back near and north of I-70. These
boundaries will begin to lift to the north Thursday and Thursday
evening ahead of a broad upper trough dropping into the Northern
Plains. Increasing southerly flow interacting with this baroclinic
zone across the CWA will result in broad isentropic ascent and a
likely set up for rain and elevated thunder, particularly Thursday
night. Could see rain and a few storms linger into Friday as the
upper wave deepens into the Central Plains sending the boundary back
southward across the forecast area. Amplified northerly flow behind
the front will bring dry weather and cooler temps for the weekend.

Hawblitzel

&&

.AVIATION...

For the 00Z TAFs, clear skies and southeast winds of 8-10 knots
should continue this evening with a gradual increase in mid cloud.
Thus far, little more than widely scattered showers have developed
along a diffuse frontal zone to the northwest. The NAM seems overly
aggressive with respect to convection developing this
evening/overnight and prefer the HRRR representation which has more
closely followed reality to this point. Thus, while thunderstorms
could impact the terminals later tonight, the coverage and intensity
at this point would not warrant inclusion in the TAFs. So will
maintain VFR conditions and southeast winds through the period,
although a trend toward light east winds is expected on Tuesday.

At STJ, some MVFR light fog could develop late tonight, but
radiational cooling could be restricted by cloud cover to some
degree.

Bookbinder

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

WFO EAX
Hazardous weather outlook, Sep 3, 8:13 PM CDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
813 PM CDT MON SEP 3 2012

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-041100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
813 PM CDT MON SEP 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

CONDITIONS HAVE BECOME MORE FAVORABLE FOR THUNDERSTORMS
OVERNIGHT...ESPECIALLY ACROSS NORTHWEST MISSOURI AND ADJACENT
NORTHEAST KANSAS. THUNDERSTORMS WILL DEVELOP OVER FAR NORTHWEST
MISSOURI...NORTH OF ST. JOSEPH THROUGH 10 PM...AND THEN GRADUALLY
CROSS THE STATE LINE FURTHER SOUTH LATER THIS EVENING AND OVERNIGHT.
BRIEF DOWNPOURS AND OCCASIONAL LIGHTNING WILL BE THE PRIMARY
THREATS...ALTHOUGH SOME SMALL HAIL CANNOT BE RULED OUT WITH THE
STRONGER STORMS. SEVERE WEATHER IS PRESENTLY NOT ANTICIPATED. DUE TO
THE FAST NATURE OF THESE STORMS...HEAVIER DOWNPOURS SHOULD BE SHORT
LIVED IN ANY LOCATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ANY LINGERING THUNDERSTORMS WILL DISSIPATE EARLY TUESDAY
MORNING...WITH HOT AND HUMID CONDITIONS RETURNING ONCE AGAIN. HEAT
INDEX VALUES ON TUESDAY AFTERNOON MAY AGAIN EXCEED 100 DEGREES IN
MANY AREAS. PERSONS SHOULD TAKE PRECAUTIONS TO PREVENT HEAT RELATED
ILLNESSES.

SCATTERED THUNDERSTORMS WILL AGAIN BE POSSIBLE LATE TUESDAY EVENING
INTO WEDNESDAY MORNING AS A COLD FRONT REACHES THE AREA. AT THIS TIME
THE THREAT FOR WIDESPREAD SEVERE WEATHER REMAINS LOW.

MORE ORGANIZED THUNDERSTORMS ARE EXPECTED THURSDAY INTO FRIDAY ALONG
WITH THE POTENTIAL FOR HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

BOOKBINDER

In the hours before

Special weather statement, Sep 3, 9:10 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
910 PM CDT MON SEP 3 2012

KSZ025-102-040300-
ATCHISON KS-DONIPHAN KS-
910 PM CDT MON SEP 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR DONIPHAN AND NORTHEASTERN
ATCHISON COUNTIES UNTIL 1000 PM CDT...

AT 906 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DENTON...OR 7 MILES SOUTH OF HIGHLAND...
MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  TROY...BENDENA AND DONIPHAN.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3988 9516 3986 9506 3989 9493 3965 9504
      3964 9505 3959 9507 3960 9534 3978 9534
TIME...MOT...LOC 0210Z 302DEG 16KT 3975 9521

BOOKBINDER
Special weather statement, Sep 3, 9:58 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
958 PM CDT MON SEP 3 2012

KSZ025-103-MOZ020-028-040330-
ATCHISON KS-BUCHANAN MO-LEAVENWORTH KS-PLATTE MO-
958 PM CDT MON SEP 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PLATTE...BUCHANAN...
SOUTHEASTERN ATCHISON AND NORTHEASTERN LEAVENWORTH COUNTIES UNTIL
1030 PM CDT...

AT 951 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSTER OF STRONG THUNDERSTORM NEAR RUSHVILLE...OR 9 MILES EAST OF
ATCHISON...MOVING SOUTHEAST AT 30 MPH. STRONG WIND GUSTS OF 40 TO 50
MPH WERE LOCATED ALONG AND EVEN AHEAD OF THE LEADING EDGE OF THESE
STORMS...AND SOME PORTIONS OF PLATTE COUNTY MAY EXPERIENCE STRONG
WINDS WITHOUT ANY RAIN OR THUNDER IN THE NEXT 30 MINUTES.

WITHIN THE STORMS THEMSELVES...TORRENTIAL RAINFALL AND FREQUENT
DANGEROUS LIGHTNING CAN BE EXPECTED.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WESTON...LEAVENWORTH...PLATTE CITY...AGENCY...DEARBORN...CAMDEN
  POINT...TRACY...EDGERTON...FAUCETT...FORT LEAVENWORTH...BEVERLY...
  STILLINGS AND RIDGELY.

THIS WILL IMPACT

 I-29 BETWEEN MILE MARKERS 20 AND 45.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3977 9473 3949 9460 3947 9460 3926 9497
      3957 9517
TIME...MOT...LOC 0257Z 310DEG 27KT 3953 9491

BOOKBINDER

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 9:58 PM CDTSpecial Weather StatementEAXBuchanan, Platte32 min
Sep 3, 10:50 PM CDTSpecial Weather StatementEAXRay25 min
Sep 3, 10:56 PM CDTSpecial Weather StatementEAXPlatte34 min
Sep 3, 10:59 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clay, Clinton, Ray31 min
Sep 3, 11:36 PM CDTSpecial Weather StatementEAXJackson, Ray39 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.